# SDR QR9R2023110100002

- Difficulty date: November 1, 2023
- Submitted: November 1, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724209806
- Aircraft time: 2,689 hours
- System (JASC): 5200 · Doors
- Part: Fitting
- Part number: B521M1041201
- Condition: Broken
- Location: Zone 800
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CO-PILOT DOOR STRUT BROKE DURING HOVER. REPLACED FITTING IAW MTC 20-03-02-405.
